View Full Version : No Effect.


mrzyphl
05-04-13, 02:15 PM
After 6 months on Wellbutrin I stopped taking it a week ago. Other than
experiencing a dry mouth for a few hours once every two weeks or so I
don't think it had any effect on me. I was on 450mg XL and you'd think
that amount of anything should do something. After a week I've had no
withdrawl symptoms and I don't feel any different. I've told my Doctor 3
times now that I wasn't sure if it was doing anything for me and I'd like to
try something else but he said to stick with it. I don't know what I'm going to do now.

silivrentoliel
05-04-13, 03:25 PM
I was only on a very VERY low dose for about a week and it made me crazy...

If it wasn't working, and you've stopped the meds- simply tell him that. As well as "I want to try something else now that I've stopped the Wellbutrin."

mrzyphl
05-12-13, 02:17 PM
Well I've been off wellbutrin for 2 weeks. I realize now that I relied on the meds to make me feel like doing stuff. I've done more cleaning and organizing in the past 2 weeks than I've done in the last 6 months.

known_guy
05-12-13, 05:21 PM
For me, I am almost certain Wellbutrin helped with my ADD more due to the aid it gave to my major depression. Were you prescribed it for ADD as the primary indication (or in other words, purpose)? I should note that I definitely preferred not taking it, since I did notice a surprising side effect. It caused considerable and word-finding difficulties.

mrzyphl
05-19-13, 03:13 PM
For me, I am almost certain Wellbutrin helped with my ADD more due to the aid it gave to my major depression. Were you prescribed it for ADD as the primary indication (or in other words, purpose)? I should note that I definitely preferred not taking it, since I did notice a surprising side effect. It caused considerable and word-finding difficulties.

Well I explained to the Doctor that I felt neither sad or happy just emotionally flat. Maybe he thought it would pick me up a bit and help my ADD but it did neither. I've always had word finding difficulties and I still had them on wellbutrin.

Idiota
05-25-13, 08:25 AM
It was the only thing I could get and I had to fight the doctor for months because of my bipolar systems to get anything for my concentration/stimulation problems. I am also on 600 mg of trileptal and 100 mg lamictal which aren't good for that either. I was finally prescribed wellbutrin on the 3rd at 150 mg once a day. no effect. it was raised last friday to 300 mg and I don't feel a difference. Not sure what I'm going to do since I'm not really functional in any meaningful sense and when the chips are on the table I'm icarus and my wax wings melt. I really can't afford that. I'm 22 and in serious trouble because I'm becoming more and more unemployable.